Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6495
Title: Über Cauchy'sche Sätze für hyperpseudoholomorphe Funktionen
Authors: Withalm, C.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: C. Withalm, "Über Cauchy'sche Sätze für hyperpseudoholomorphe Funktionen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 48-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Type: Article
URI: http://hdl.handle.net/10077/6495
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
WithalmRendMat08.pdf653.17 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

695
checked on Jul 6, 2022

Download(s)

255
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.